Ghent University Academic Bibliography

Advanced

Maximum principle and local mass balance for numerical solutions of transport equation coupled with variable density flow

Peter Frolkovic (1998) ACTA MATHEMATICA UNIVERSITATIS COMENIANAE. 67. p.137-157
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
ACTA MATHEMATICA UNIVERSITATIS COMENIANAE
Acta Math. Univ. Comen.
volume
67
pages
137 - 157
ISSN
0862-9544
language
English
UGent publication?
yes
classification
A2
id
282683
handle
http://hdl.handle.net/1854/LU-282683
date created
2004-05-24 13:35:00
date last changed
2018-04-09 11:20:39
@article{282683,
  author       = {Frolkovic, Peter},
  issn         = {0862-9544},
  journal      = {ACTA MATHEMATICA UNIVERSITATIS COMENIANAE},
  language     = {eng},
  pages        = {137--157},
  title        = {Maximum principle and local mass balance for numerical solutions of transport equation coupled with variable density flow},
  volume       = {67},
  year         = {1998},
}

Chicago
Frolkovic, Peter. 1998. “Maximum Principle and Local Mass Balance for Numerical Solutions of Transport Equation Coupled with Variable Density Flow.” Acta Mathematica Universitatis Comenianae 67: 137–157.
APA
Frolkovic, P. (1998). Maximum principle and local mass balance for numerical solutions of transport equation coupled with variable density flow. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 67, 137–157.
Vancouver
1.
Frolkovic P. Maximum principle and local mass balance for numerical solutions of transport equation coupled with variable density flow. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE. 1998;67:137–57.
MLA
Frolkovic, Peter. “Maximum Principle and Local Mass Balance for Numerical Solutions of Transport Equation Coupled with Variable Density Flow.” ACTA MATHEMATICA UNIVERSITATIS COMENIANAE 67 (1998): 137–157. Print.